Join Early Retirement Today
Reply
 
Thread Tools Search this Thread Display Modes
Side effect from stopping allergy medication?
Old 12-30-2019, 01:09 PM   #1
Thinks s/he gets paid by the post
 
Join Date: Apr 2015
Posts: 1,445
Side effect from stopping allergy medication?

I generally have allergies year round. I use flonase nasal inhaler only when sinus' are severely congested, otherwise, I take OTC allergy pills (Aller-Flex from Costco) daily to control symptoms. My Dr and an ENT have told me this was OK.
I stopped the pills several weeks ago (ran out and just didn't buy more, busy time of year), and, at the same time, I had a cold and ear problem.

I have had nasal congestion for over 4 weeks! However, at the same time, multiple family members have had colds and I have been exposed.
Can you get rebound congestion from stopping allergy pills? I know you can if you take Afrin type nasal spray for more than 4 days.
I can't believe I have had one cold after the other, as that has never happened. And I have had no fever, or cough. Just runny nose and watery eyes.

I plan to go buy more of the Aller- Flex today, just to see if symptoms go away. I was trying to see if I could go without my daily pill, but ?
Easy fix if re starting the pill helps. But I was hoping I could stop taking it.
Has anyone else experienced this?
__________________
Give me a fish, I will eat for a day. Teach me to fish, I will eat for a lifetime.
pacergal is offline   Reply With Quote
Join the #1 Early Retirement and Financial Independence Forum Today - It's Totally Free!

Are you planning to be financially independent as early as possible so you can live life on your own terms? Discuss successful investing strategies, asset allocation models, tax strategies and other related topics in our online forum community. Our members range from young folks just starting their journey to financial independence, military retirees and even multimillionaires. No matter where you fit in you'll find that Early-Retirement.org is a great community to join. Best of all it's totally FREE!

You are currently viewing our boards as a guest so you have limited access to our community. Please take the time to register and you will gain a lot of great new features including; the ability to participate in discussions, network with our members, see fewer ads, upload photographs, create a retirement blog, send private messages and so much, much more!

Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Is Happiness a Side Effect of Frugality? haha Other topics 26 08-10-2010 08:02 AM
Insurance denied medication Samtex Health and Early Retirement 8 07-22-2010 10:15 PM
Interesting side-effect of Mexican drug violence REWahoo FIRE and Money 2 03-12-2010 05:41 PM
Peanut Allergy Bimmerbill Other topics 13 05-15-2008 04:35 PM
Obesity Study Finds Startling Side-effect OldAgePensioner Other topics 15 10-03-2007 04:26 PM

» Quick Links

 
All times are GMT -6. The time now is 06:05 AM.
 
Powered by vBulletin® Version 3.8.8 Beta 1
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
×